| Catalog Number |
ROB10025 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4, serial number: updated.
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a real intelligence cori assisted tka surgery, it was noticed that one (1) real intelligence tracking camera was damaged as it was not working.Troubleshooting was attempted using different cables, but it was determined they were not the issue.The camera head received power and had a flashing red light on the front led indicator.It was tried to reset the bump sensor believing it was an issue with that.The camera however was not connecting to the console, and an error code was displayed saying no camera response during the reset process.The camera head was not being recognized by the console in the camera diagnostics section as well.The procedure was performed without delay with a change in surgical technique by using manual instruments, and no injuries were reported as a result.